# SDR SWAA2013112122678

- Difficulty date: September 13, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CORRODED  BETWEEN STATION 541 TO STATION 560, STRINGER 18R.  R & R CUSP WEB IAW SRM.
